# SDR HALA2011060800249

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 734 hours, 139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ABOVE 1L DOOR REMAINS LIT ENTIRE FLIGHT.  CREW REPORTS LIGHT EXTINGUISHED AFTER LANDING.  PERFORMED CIDS TEST AND NO FAULTS SHOWN.  ACFT OK FOR SVC.
